×

zbMATH — the first resource for mathematics

Baire 1 functions, approximately continuous functions and derivatives. (English) Zbl 0279.26003

MSC:
26A21 Classification of real functions; Baire classification of sets and functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. P. Natanson,Theorie der Funktionen einer reellen Veränderlichen. Akademie Verlag (Berlin, 1961). · Zbl 0097.26601
[2] S. Saks,Theory of the Integral. Dover Publ., New York. · Zbl 0017.30004
[3] O. Haupt, Chr. Pauc, La topologie approximative de Denjoy envisagée comme vraie topologie,Comptes Rendus Paris,234 (1952), pp. 390–392. · Zbl 0046.05601
[4] G. Petruska-M. Laczkovich, A theorem on approximately continuous functions,Acta Math. Acad. Sci. Hung.,24 (1973), pp. 383–387. · Zbl 0289.26004 · doi:10.1007/BF01958051
[5] Z. Zahorski, Sur la première dérivée,Trans. Amer. Math. Soc.,69 (1950), pp. 1–54. · Zbl 0038.20602
[6] S. Marcus, Sur les dérivées dont les zéros forment un ensemble frontière partout dense.Rend. Circ. Mat. Palermo, (2)12 (1963), pp. 1–36. · Zbl 0124.03202 · doi:10.1007/BF02855906
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.